# SDR REXA2014112501170

- Difficulty date: November 25, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-900-910 EMER EXIT SIGN CRACKED IN FRONT OF ROW 1A.  REMOVED EMER EXIT SIGN FRONT OF ROW 1A IAW AMM 33-51-05-000-801-A31.  INSTALLED NEW SIGN IAW AMM 33-51-05-400-801-A31.  SIGN DS-158 LENS COVER.
